# SDR N6WA2024070101

- Difficulty date: July 1, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 42,513 hours, 30,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LHL00
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT STRIP AT 11C DETACHED. SECURED EMERGENCY PATH LIGHT STRIP AT 11C IAW CRJ 550 AMM 33-51-01.
